# SDR IPXA2019020838775

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 58,151 hours, 19,622 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION - AT FL 300 IAS DISAGREE EICAS MSG L A/S 308 RT A/S 927 AND DECREASING STANBY A/S AT 240 RUDDER RATIO AILERON LOCKOUT EICAS MESSAGES FOLLOWED STALL WARNING ACTIVATION 5 OR 6 TIMES A FEW MINUTES LATER L/R EEC MODE EICAS MESSAGESPERFORMED PITOT STATIC LEAK CHECK IAW 34-11-00 NO FAUILTS FOUND INSPECTED PITOT DRAINS ALL ARE CLEAR REPLACED RH ADC IAW 34-12-01 OPS CHECK GOOD A/C OK FOR SERVICE ESR: 34-12-01-01A
